# SDR C2XA09IA197

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 14,945 hours, 11,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AISLE PATH LIGHT STRIP AT ROW 19 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
